MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA400 ABUTMENT 14MM; COCHLEAR BAHA CONNECT SYSTEM
Model Number 93337
Medical Device Problem Codes Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Granuloma (1876); Inflammation (1932); Pain (1994); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed skin overgrowth, pain and inflammation at the abutment site.The patient underwent steroid injections in (b)(6) 2025 (specific date not reported) at the abutment site.The patient was also treated with topical steroids and topical antibiotics (specific date and duration not reported) to manage reported issue.In addition, a skin revision procedure (specific date not reported) was performed to improve local tissue condition and abutment healing.Additional information has been requested but has not been made available as of the date of this report.
 
Event or Problem Description
The clinic reported that the patient received steroid injections to the abutment site on (b)(6) 2025, (b)(6) 2025, (b)(6) 2025 and (b)(6) 2025.The patient was also treated with oral antibiotics on (b)(6) 2025 and (b)(6) 2025 for ten days each.
 
Event or Problem Description
Per the clinic, the patient underwent revision surgery and abutment replacement procedure on (b)(6) 2025 under general anesthesia.During the procedure, the abutment was removed, substantial subcutaneous granulation tissue was debrided, hypertrophic scar tissue was excised, and a new abutment was placed on the existing internal fixture.Subsequently, the patient received an injectable steroid around the incision site (specific date and duration not reported).

Brand Name
BA400 ABUTMENT 14MM
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key23519345
Report Number6000034-2025-04068
Device Sequence Number9954794
Product Code MAH
UDI-Device Identifier09321502033459
UDI-Public(01)09321502033459(10)181136(17)231030
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2026
Report Date (Section F) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number93337
Device Catalogue Number93337
Device Lot Number181136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/07/2026
Event Location Hospital
Date Report to Manufacturer01/07/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/15/2025
01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Date Report Sent to FDA01/23/2026